Doctor insights on:
Ointments may be: Ointments containing steroids by help manage the flare up in rosacea, but they are most definitely not a cure and should be used sparingly and cautiously under the guidance of a good dermatologist or plastic surgeon with a special interest in skin. Be well from the jersey shore, . ...Read more
No: Rosacea and acne are different disorders. Acne is a follicular disease characterized by increase oil gland production, colonization of p.Acnes bacteria, resulting in pustules and white or black heads. Rosacea is not follicle based, and is associated with increased demodex (mite) colonization, triggered by sun, heat, alcohol, caffiene, etc... One can have both conditions at the same time. ...Read moreSee 2 more doctor answers
7-year-old with alopecia areata. Topical steroids worsening bald patches. Pediatric or regular dermatologist for steroid injections?
Usually not: For steroid drops to have enough systemic absorption & cause acne is rare. Some people that have acne vulgaris may be triggered even with steroid drops. More important is the fact that regular strength steroid drops should be used only for limited time usually less than 3 weeks in eyes. They can cause cataract & glaucoma. Extremely mild steroid drops at once daily may be used for a long time. ...Read more
Cystic acne meds: Deep cystic acne can be treated with steroid injections that help decrease the inflammation of the acne. It is not a cure but a momentary treatment. Providing long term acne improvement with ala (amino levulinic acid) and light lasers can make a lasting impact with cystic acne as well as pixel laser. R Accutane as well as oral antibiotics with a good skin care regimen can help as well. ...Read moreSee 1 more doctor answer
Doxycycline and Topical Clobetasol Propionate for guttate psoriasis flare-up, back and shoulders have stubborn & unresponsive "folliculitis" now?
I'm sorry: but this is the type of specific problem about which helpful advice can only be given if a specialist in psoriasis has the opportunity to examine you and your skin and review comprehensively what treatment has been given and it's effectiveness. Only then can further suggestions for treatment be given. Please continue working with your Dermatologist or get a 2nd opinion. Good wishes:) ...Read moreSee 1 more doctor answer
Medication for cystic acne & saeborrheic dermatitis causing severe migraines.Using isotretinoin, minocycline as HCl BP & desloratadine. Drug reaction?
Stop meds, check eye: If you are having headaches, i would stop the Minocycline and isotretinoin. When given together there is an increased risk of a rare side effect, pseudotumor cerebri. I would have my eyes checked and if no evidence of pseudotumor, restart either the Minocin (minocycline) or isotretinoin, but not both. Migraines can also worsen with Isotretinoin and not affect the eyes, but it definitely needs to be ruled out. ...Read more
Dx w Perioral Dermatitis Eyes even swollen. Stopped Asmanex (4 asthma)hoping 2 abate acute inflammation. Is steroid inhalers only maintenance option?
Yes: You probably do not need Epiduo.Get a more detailed answer ›
Not trigger: But can make it worse. All the best. ...Read more
How do I calm flared Rosacea and atopic dermatitis without using a cortisone steroid? Preferably naturally?
Not much: but the most important cause for AD is the defective skin barrier leading to water loss. Applying a good moisturizer ...Read more
My dermatologist prescribed 4%hydroquinone , tretinoin, mometasone furoate to treat erythema ab igni dt hot packs..Can this pigmentation fade completely?
Can help!: Desonide is a topical steroid cream that is used in certain dermatological conditions, and yes, eczema is one of them! keep in mind though that eczema is a chronic, recurring condition so it isnt tru;y a cure, but a treatment to keep it under control. Also, using mild soaps like dove, and thick moisturizing creams daily, like eucerin or cetaphil will also help keep your eczema under control. ...Read more